# SDR DL76G991101

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Component: 101651303
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OFF DOOR AND STARTED TO UNLACE.  SWAPPED DOOR SLIDE L3 TO L1, PLACED L3 SLIDE ON MCO/PLA PER MEL 52-11-04.
